Hi Sara . . . I added a link in the "Lupus Resources" about
Lupus and SSD. You can click on Lupus Resources in my signature. I hope you are feeling better.
Fancy . . . Did your lupus-like issues escalate when you started taking the pill??? Lots of us can't take estrogen because it can really cause or increase symptoms. Just a thought.
If click on the "Lupus Resources" link at the end of my signature, there is a post in that topic that lists several websites to get help with paying for prescript
ion meds. Also try the manufacture of the drug. You'll have to fill out some paper work, but it is well worth it if you qualify for free or low cost meds. Also, talk to a few different rheumy offices and see if anyone can direct you to some local aid for help with your doctor bills. I'm not sure how all that works, but the doctor's offices might know because they may have other patients in the same boat. Meanwhile, one of them just might decide to help you out. You won't know unless you call every rheumy within driving distance. Also, another link in my signature for Lupus.org. Maybe they can direct you to some help. Maybe some of the others will have some other ideas for you. DON'T stop trying to find help!!
I hope this helps.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator